THE FIXED POINT OF DERIVATIVE

Full Article - PDF

Published: 2016-12-13

Page: 241-246


MOHAMAD MUSLIKH *

Department of Mathematics,University Brawijaya, Malang 65143, Indonesia

ADEM KILICMAN

Department of Mathematics, Universiti Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia

*Author to whom correspondence should be addressed.


Abstract

In ℝ, the Brouwer's fixed point theorem states that for any continuous functions f : [0, 1] → [0, 1] has a fixed point. In this article, we show that the derivative function on [0, 1] into itself has a fixed point even though the derivative function does not necessarily continuous.

Keywords: Fixed point, derivative


How to Cite

MUSLIKH, M., & KILICMAN, A. (2016). THE FIXED POINT OF DERIVATIVE. Asian Journal of Mathematics and Computer Research, 14(3), 241–246. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/728

Downloads

Download data is not yet available.